Modeling of Some Chaotic Systems with AnyLogic Software

Zlatanovska, Biljana and Stojkovic, Natasa and Kocaleva, Mirjana and Stojanova, Aleksandra and Lazarova, Limonka and Gobubovski, Roman (2018) Modeling of Some Chaotic Systems with AnyLogic Software. TEM Journal, 7 (2). pp. 465-470. ISSN 2217-8309 / 2217-8333 (Online)


Download (516Kb) | Preview


The chaotic systems are already known in the theory of chaos. In our paper will be analyzed the following chaotic systems: Rossler, Chua and Chen systems. All of them are systems of ordinary differential equations. By mathematical software Mathematica and MatLab, their graphical representation as continuous dynamical systems is already known. By computer simulations, via examples, the systems will be analyzed using AnyLogic software. We would like to present the way how ordinary differential equations are modeling with AnyLogic software, as one of the simplest software for use.

Item Type: Article
Subjects: Natural sciences > Computer and information sciences
Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Mirjana Kocaleva
Date Deposited: 04 Jul 2018 11:37
Last Modified: 04 Jul 2018 11:37

Actions (login required)

View Item View Item